MathSciNet Relay Station
MathSciNet bibliographic data
MR1245416 58G25 (57M50)
McGowan, Jeffrey The $p$-spectrum of the Laplacian on compact hyperbolic three manifolds. Math. Ann. 297 (1993), no. 4, 725–745.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement